# SDR ASAA2018121077255

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,199 hours, 12,255 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

QRH DIRECTED INFO ONLY ENTRY LEFT SIDE WINDOW OVERHEAT. GROUNDED - YES. FOLLOWED B737-800 QRH, LIGHT REMAINED EXTINGUISHED FOR REMAINDER OF FLIGHT.
